I've been taking atenolol 25mg for about a year now for tachycardia and palpitations. I've gained about 20 lbs while on atenolol and have been bloated. My primary doctor decided to switch me to Bystolic due to side effects. Says that Bystolic is newer and has very few side effects. I'm reading that Bysyolic is used mainly for High blood pressure and I do not have issues with that. I'm sure Bystolic will help with tachy and palpitations but I wanted to see if anyone had reviews??
Atenolol to Bystolic?
- 19 Aug 2016 by Megheggy
- bystolic, arrhythmia, tachyarrhythmia, anxiety, atenolol, doctor
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tachyarrhythmia - My husband's ventricular arrhythmia, which happened after a heart attack 16 years?
Posted 6 Oct 2009 • 1 answer
Are there a lot of side effects to Cozaar 50 mg? Been taking Atenolol 50 mg for years with no probl?
Posted 14 May 2010 • 1 answer
Posted 30 Sep 2014 • 1 answer
Posted 5 Oct 2014 • 2 answers
Posted 17 Dec 2015 • 1 answer